# SDR DALA2021072004090

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,816 hours, 40,373 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING MTC 1R PAX DOOR FWD, 2ND FROM TOP, STOP FITTING PLATE MISSING. CORRECTIVE ACTION: INSTALLED DOOR STOP FITTING BEARING PLATE IAW B757 AMM 52-11. (7895706)
